I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Hypotension (low blood pressure)

User
Posted 05 Jan 2019 at 16:28

I have recently encountered feeling slightly faint when getting up off the settee. It’s called postural hypotension. Today it was 86/56, whereas my blood pressure has always been around 130/70 with Olmesartan tablets.

The potential causes are hypertension medication, i.e. Olmesartan - tick.

Erectile dysfunction medication i.e. Tadalafil - tick.

Old age - tick.

I will eliminate the first two from tomorrow. Can’t do much about the third.

Not much blood pressure in my penis anyway at the moment, so I’ll see how I get on, minus those two drugs.

Cheers,  John.

User
Posted 05 Jan 2019 at 20:54
Good luck, sounds a sound policy. But I'd discuss with your GP, as investigations may be called for; there's plenty of other possible causes!
.

-- Andrew --

"I intend to live forever, or die trying" - Groucho Marx

User
Posted 05 Jan 2019 at 21:05

I would agree with Heenan and speak to your GP first before stopping your meds.

Ann

User
Posted 05 Jan 2019 at 22:18
I always think they should have called it Tofilladick. Definitely lowers you BP a bit but not that much you may have an interaction.
 
Forum Jump  
©2019 Prostate Cancer UK